# SDR SWAA2020010840275

- Difficulty date: December 9, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERHEAD EMERGENCY EXIT STOWAGE BIN BULL NOSE LIGHT LENS BROKEN. / R&R LENS IAW AMM.
